# SDR SWAA2023112023070

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8810L
- Make and model: Boeing 737-8
- Aircraft serial: 42647
- Aircraft time: 8,251 hours, 4,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF TWO FLASHLIGHTS IN FWD GALLEY IS BLINKING RED<[01] R/R FWD OUTBOARD EMERGENCY FLASHLIGHT BATTERY REF AMM 25-64-00. OPS CHECK NORMAL.
